About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 131938, 8 pages
http://dx.doi.org/10.1155/2013/131938
Research Article

Optimality Conditions for Nonsmooth Generalized Semi-Infinite Programs

1Department of Applied Mathematics, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
2Business School, Sichuan University, Chengdu 610064, China

Received 30 July 2013; Accepted 21 August 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Zhangyou Chen and Zhe Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhangyou Chen and Zhe Chen, “Optimality Conditions for Nonsmooth Generalized Semi-Infinite Programs,” Abstract and Applied Analysis, vol. 2013, Article ID 131938, 8 pages, 2013. doi:10.1155/2013/131938